# SDR FDEA201009163508

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX146N5089
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN STA 1640 LBL 58" FLOORBEAM HAS CORROSION AT FASTENER HOLE. REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS FOUND REMAINING MAT 0.095", OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DET VI.  REMOVED FLOORBEAM AT STA 1640 IAW SRM 51-40-02,   RECEIVED NEW FLOORBEAM PN BAC 1518-338/18A, BATCH 1847767, TRIMED BOTH END AND DRILLED FASTENER HOLES IAW SRM 51-40-02, INSTALLED NEW FLOORBEAM AT STA 1640 BETWEEN LBL70 TO RBL 70 IAW SRM 53-60-51, PAGE 5, FIG 1 AND SRM 51-40-02.  MAJOR REPAIR.
